I have an fungis under a toe nail, is this a problem with prednisolone eye drops?

Question is Closed Report Mark as Favorite

Answers (1)

12 Sep 2009

Prednisolone can weaken your immune system, making it easier for you to get an infection or worsening an infection you already have or have recently had.

I assume you will not be using the eye drops for very long in which case it will not be a problem.
If you are using the eye drops long term you will need to tell your doctor about your fungal infection.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How is scleritis usually treated?

I have been suffering from scleritis (eye redness, tearing, photophobia, pain, headache) in the right eye since the beginning of August. On my first ...

1 answer 30 Aug 2009

Instructed to instill one drop of prednisolone eye drops every hour. Con't during the night also?

I forgot to ask the opthamologist if his instructions for use only pertained to waking hours. Do I have to get up every hour during the night to ...

1 answer 20 Aug 2010

Why are my eye drops not working?

Im done with my eye antibodic and am back on my chronic eye drops and they dont seem to be working why r the drops not helping anymore, i cant stand ...

3 answers 25 Aug 2011

Salicylic Acid - I'm using the Fungi-nail toe and foot cream on my 93 yr old, diabetic husband's?

... feet due to severe toenail fungus. We just started 2 days ago. On the toes that have the worse fungus, his toe nails have turned a dark yellow ...

2 answers 24 Jul 2013

My big toe around the cuticle area will turn a brownish/redish color then the nail will come off?

This is the second time my toe nail has done this. Around the cuticle area my nail will start turning a brownish/redish color and sometimes will ...

0 answers 30 Mar 2014